Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Toward a precise smoothness hypothesis in Sard's theorem


Author: S. M. Bates
Journal: Proc. Amer. Math. Soc. 117 (1993), 279-283
MSC: Primary 58C25; Secondary 57R70, 58C27
DOI: https://doi.org/10.1090/S0002-9939-1993-1112486-4
MathSciNet review: 1112486
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The familiar $ {{\mathbf{C}}^k}$ smoothness hypothesis in the Morse-Sard Theorem can be weakened to $ {{\mathbf{C}}^{k - 1,1}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C25, 57R70, 58C27

Retrieve articles in all journals with MSC: 58C25, 57R70, 58C27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1112486-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society